en
Scientific article
English

Bootstrap Inference in Semiparametric Generalized Additive Models

Published inEconometric theory, vol. 20, p. 265-300
Publication date2004
Citation (ISO format)
HÄRDLE, W. et al. Bootstrap Inference in Semiparametric Generalized Additive Models. In: Econometric theory, 2004, vol. 20, p. 265–300.
Main files (1)
Article (Published version)
accessLevelPrivate
Identifiers
  • PID : unige:36583
ISSN of the journal0266-4666
477views
0downloads

Technical informations

Creation04/25/2014 11:18:00 AM
First validation04/25/2014 11:18:00 AM
Update time03/14/2023 9:13:38 PM
Status update03/14/2023 9:13:37 PM
Last indexation01/16/2024 10:00:13 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack